Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

WARNING
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval
ATTENTION: All NEW MEMBERS
1) Your first discussion or comment needs to go through a moderator's approval process before it can be published.
PLEASE TAKE NOTICE
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.

Epidural Injection Side Affects

AnonymousUserAAnonymousUser Posts: 51,489
edited 06/11/2012 - 8:26 AM in Spinal Injections
Last Thursday, my husband was given his first epidural for lower back and leg pain. I saw a topic posted about oral yeast infections after an epidural, and I'm wondering if this could be related to the fact that my husband has had diarrhea since the evening of his injection. It has been four days of using Imodium with no relief in sight. Has anyone else had this issue to deal with?
advertisement

Comments

  • I've had 3 epis and never had those symptoms. Take him to his regular Dr. to see what going on. I hope he's keeping up fluids as we don't want any dehydration. Let us know what the Dr. says. Take care. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
Sign In or Register to comment.